Document Type : Research Paper


Department of Mathematics, University of Central Florida, 4393 Andromeda Loop N, Orlando, FL 32816, United States


$\top$-filters can be used to define $\top$-convergence spaces in the lattice-valued context. Connections between $\top$-convergence spaces and lattice-valued convergence spaces are given. Regularity of a $\top$-convergence space has recently been defined and studied by Fang and Yue. An equivalent characterization is given in the present work in terms of convergence of closures of $\top$-filters.  Moreover, a  compactification of a $\top$-convergence space is constructed whenever $L$ is a complete Boolean algebra.


[1] C. H. Cook and H. R. Fischer, Regular convergence spaces, Math. Ann., 174 (1967), 1-7.
[2] J. Fang, Relationships between L-ordered convergence structures and strong L-topologies,
Fuzzy Sets and Systems, 161 (2010), 2923-2944.
[3] J. Fang and Q. Yu, The category of all >-convergence spaces and its cartesian-closedness,
Iranian Journal of Fuzzy Systems, 14(3) (2017), 121-138.
[4] J. Fang and Y. Yue, >-Diagonal conditions and continuous extension theorem, Fuzzy Sets
and Systems 321 (2017), 73-89.
[5] P. Flores, R. Mohapatra and G. Richardson, Lattice-valued spaces: Fuzzy convergences, Fuzzy
Sets and Systems, 157 (2006), 2706-2714.
[6] W. Gahler, Monadic convergence structures, Seminarberichte aus dem Fachbereich Mathematik,
Fernuniversitat Hagen, 67 (1999), 111-130.
[7] J. Gutierrez Garca and M. A. de Prada Vicente, Characteristic values of >-fi lters, Fuzzy
Sets and Systems, 156 (2005), 55-67.
[8] U. Hohle, Compact G-fuzzy topological spaces, Fuzzy Sets and Systems, 13 (1984), 39-63.
[9] U. Hohle, Locales and L-topologies, in H.-E. Porst(Ed.), Categorical Methods in Algebra
and Topology { A Collection of Papers in Honor of Horst Herrlich, Math. Arbeitspapiere Vol.
48, Univ. of Bremen 1997, 223-250.
[10] G. Jager, Compacti fication of lattice-valued convergence spaces, Fuzzy Sets and Systems, 161
(2010), 1002-1010.
[11] G. Jager, Lattice-valued convergence spaces and regularity, Fuzzy Sets and Systems, 159
(2008), 2488-2502.
[12] H. J. Kowalsky, Limesraume und Komplettierung, Math. Nach., 11 (1954), 143-186.
[13] R. Lowen, Convergence in fuzzy topological spaces, Gen. Topol. Appl., 10 (1979), 147-160.
[14] L. Li and Q. Jin, p-Topologicalness and p-regularity for lattice-valued convergence spaces,
Fuzzy Sets and Systems, 238 (2014), 26-45.
[15] L. Li, Q. Jin, G. Meng and K. Hu, The lower and upper p-topological (p-regular) modifi cations
for lattice-valued convergence spaces, Fuzzy Sets and Systems, 282 (2016), 47-61.